# SDR 139262

- Difficulty date: April 11, 2003
- Submitted: April 22, 2003
- Operation: Air carrier
- Aircraft: N108CQ
- Make and model: Saab SF340A
- Aircraft serial: 340A108
- Aircraft time: 32,621 hours, 36,540 cycles
- Engine: Ge CT75A2
- Engine time: 29,315 hours, 32,548 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Condition: Contaminated
- Location: Rt Tailpipe
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 4471 BED-TTN JUST AFTER TAKE-OFF, DURING CLIMB THE RT TAILPIPE HOT LIGHT ILLUMINATED.  THE CREW REDUCED POWER 20-30 PERCENT AND THE LIGHT WENT OUT 2 MINUTES LATER.  AFTER ABOUT A MINUTE WITH THE POWER STILL REDUCED, THE LIGHT CAME BACK ON FOR A FEW SECONDS THEN WENT BACK OUT.  WEATHER CONDITIONS WERE HEAVY RAIN.  THE A/C TURNED AROUND AND RETURNED TO BED.  A/C TAKEN OUT OF SERVICE 4-11-03.
